Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the number of positive sums of independent random variables


Authors: P. Erdös and M. Kac
Journal: Bull. Amer. Math. Soc. 53 (1947), 1011-1020
DOI: https://doi.org/10.1090/S0002-9904-1947-08928-X
Cited work: Bull. Amer. Math. Soc., Volume 52, Number 4 (1946), 292--302
MathSciNet review: 0023011
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08928-X